# SDR AALA201807099038

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 54,703 hours, 24,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 SEAT EMERGENCY LIGHT HOUSING BROKEN. REMOVED AND REPLACED THE EMERGENCY LIGHT HOUSING IAW CMM 25-22-52. OPS CHECKED GOOD.
